# SDR CHQA20130107015

- Difficulty date: January 7, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 19,444 hours, 17,045 cycles
- Engine: Rroyce AE3007A12
- Engine time: 27,514 hours, 23,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526855003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE SHEAR CLIP AT FRAME 24 BETWEEN STRINGER 15R AND 16R.   THE SHEAR CLIP WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
